# SDR CALA2023040601046

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 307IBPE
- Condition: Dim
- Location: Aft Zone Ceiling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ZONE CEILING AREA EXIT SIGN LAMPS DIM.  REPLACED AFT ZONE CEILING AREA EXIT SIGN LAMPS AND PERFORMED LAMP TEST,THE RESULT FOUND 'SATIS' .
